# SDR AUS20020478

- Difficulty date: May 23, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: 87140011007
- Condition: Worn
- Location: Engine Cowling
- Part time: 33,333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER ENGINE COWL INNER SKIN HAD A ROW OF TEMPORARY FASTENERS WORKING EXCESSIVELY. MANY RIVETS HOLES ELONGATED.
